# SDR 2008FA0000092

- Difficulty date: January 11, 2008
- Submitted: February 25, 2008
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 100102303
- Part serial: 34074
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT STARTED TO INFLATE WHILE PLACING ON AIRCRAFT WITH NORMAL HANDLING.  LIFE RAFT WAS IMMEDIATELY REMOVED AND HELD FOR VENDOR PICK-UP.  NOTE:  LIFE RAFT WAS A LOANER , OVERHAULED ON 7/26/07.  LIFE RAFT WAS RECEIVED AND INSPECTED ON 1/11/2008 WITH NO DAMAGE NOTED.  (K)
